# SDR SIMA20230919003

- Difficulty date: September 19, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N231AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000554
- Aircraft time: 18,251 hours, 12,223 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD SYS 3 QTY WENT TO 5% SYS 3 PRESS WENT TO 0 IN FLT AIRCRAFT WAS NOT OVERWEIGHT DURING LANDING DECLARED EMERGENCY -C/A-RAR FLEX INLET HOSE FROM UNLOADER VALVE TO TOP HYD PUMP 3A IN REF TO E175 AMM 29-12-20,NO FURTHER HYDRAULIC SYS LEAK NOTED,AIRCRAFT OK FOR SERVICE.
